# SDR SIMA200603708

- Difficulty date: January 28, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE FUSELAGE TOP SKIN AT FRAME 583 AND STRINGER 1503.  REMOVED THE DAMAGED SKIN BY MAKING A CUT OUT.  FABRICATED A REPAIR DOUBLER AND INSTALLED.  REPAIR DONE IAW REPAIR STATEMENT.  (K)
